- 11-20-2008, 03:39 PM #1
Got to talk to a LLL Leader and we went through the signs of thrush and looked like I have it. Went to a GP to be checked and ask for meds. LO and I were given medicines. The LO- nystatin suspension and Canesten for me. But I am reading about Nystatin now baby's reactions to it - vomitting, diarrhea,etc.
Has anyone given their babies Nystatin? Did they have adverse reaction(s) to Nystatin?
- 11-29-2008, 08:44 PM #2MLBW Guest
Yes, I gave my son nystatin--no problem whatsoever--it was pill and I had to crush it and put it in his mouth--the suspension should just be a liquid form of the pill. As I said, no problems. Also, you don't use it for very long--it was only like 3 days with my son. If your child has problems it will quickly become evident and you can stop using it right away.
- By rani in forum EducationReplies: 18Last Post: 09-29-2009, 06:01 PM
- By Bumps in forum EducationReplies: 15Last Post: 06-24-2009, 08:23 AM
- By Bumps in forum EducationReplies: 5Last Post: 06-21-2009, 04:42 PM